# SDR TSAA9734314

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3457 · Global Positioning System
- Part: Gps Npu
- Part number: 81844010026
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL/CXI - FLT 505 - PILOT REPORT.  NR 1 GPS ANTENNA FAILED.  RETURNED TO HNL.  REPLACED NR 1 GPS NPU.  AIRCRAFT RETURNED TO SERVICE.  (X)
